# SDR 2005F00033

- Difficulty date: January 7, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495055
- Part serial: 791096
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 861 - JFK - ON T/O FROM LGA, F/A CALLED COCKPIT AND SAID CABIN FILLED WITH SMOKE FROM MID CABIN TO FRONT, CREW COULD SMELL SMOKE, BELIEVE IT WAS COMING FROM A/C SYS, LEVELED AT 7K FT AND ON 10 MILE FINAL SMOKE DISIPATED, AC TAXIED TO GATE UNDER OWN POWER.  CHECKED AND REPLACED LT/RT COALESER BAGS.  NO CONTAMINATION, CHKD LT/RT ACM'S FOR PRESENCE OF OIL CONTAMINATION IN DUCTING, NONE FOUND.  CHKD AIR SUPPLY DUCT FOR CONTAMINATION, NONE FOUND.  CHKD RECIRF FAN, OPS CHECK OK.  RAN BOTH ENGS AT IDLE, NO EXT LEAKS NOTED.  REMOVED 8TH AND 13TH STAGE END CAPS ON NR 1 AND NR 2 ENGS.  NO CONTAMINATION NOTED, ACCOMP HIGH END POWER RUN.  NO SMOKE OR ODOR NOTICED.  R&R RT ACM AND BOTH COALESCER BAGS.  (M)
